# SDR ASAA2022112540940

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 33,708 hours, 10,669 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 0861FL1
- Part serial: 15373
- Condition: Faulted
- Location: Left
- Part time: 33,699 hours, 10,667 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPT PFD SPEED FLAG ( SPD AMBER) AND CAPT PFD ALTITUDE FLAG (ALT AMBER) DISPLAYED NUMEROUS TIMES BEGINNING DURING CLIMS AT APPROX 3000 FT MSL THRU FL 230. NO INDICATING AT CRUISE AIRSPEED AND ALTITUDE DISPLAYS BLANKED EACH TIME. GROUNDED - YES. AIR TURNBACK - FLIGHT HISTORY SHOWS FAULT 34-21023 AOA SIG FAIL & 34-21007 ADR DATA INVLD. ACCOMP B737-900 FIM 34-21 TASK 814 AND FIM 34-21 TASK 840. WIRING CHECK ARE GOOD WITH NO CURRENT FAULTS. PRECAUTIONARY REPLACED CAPTS AOA REF B737-900 AMM 34-21-05. ACCOMP AOA SYS TEST REF AMM 34-21-05 OP CK GOOD. ACCOMP LRU REPLACEMENT TEST FOR ADIRU REF FIM 22-11 TASK 802 ALL TEST PASSED.
